Jump to content
CrazyBoards.org

Recommended Posts

Yes I would definitely say I have a sensitive stomach. The only thing I could think of is I'm also getting off Zyprexa, which usually makes your stomach "happy" with seratonin, and maybe it's just breaking through? I went back up on Zyprexa and down on Latuda and it went away.

Link to comment
Share on other sites

Yes I would definitely say I have a sensitive stomach. The only thing I could think of is I'm also getting off Zyprexa, which usually makes your stomach "happy" with seratonin, and maybe it's just breaking through? I went back up on Zyprexa and down on Latuda and it went away.

i also have an uber sensitive stomach. the zyprexa plays with the serotonin which instantly affects my gut and 'blowass'. perhaps it is these changes that cause the issue. i have never had the 'rhea from latuda as long as i take it after food.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...